Some properties of finite-to-one covering maps and their applications
Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 44-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_1_a9,
author = {R. S. Sadyrkhanov},
title = {Some properties of finite-to-one covering maps and their applications},
journal = {Doklady Akademii Nauk},
pages = {44--49},
year = {1981},
volume = {259},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a9/}
}
R. S. Sadyrkhanov. Some properties of finite-to-one covering maps and their applications. Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 44-49. http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a9/